Title

Some New Classes of Topological Vector Spaces with Closed-Graph Theorems

Publication Type

Journal Article

Publication Date

1991

Abstract

In this note, we investigate non-locally-convex topological vector spaces for which the closed graph theorem holds. In doing so, we introduce new classes of topological vector spaces. Our study includes a direct extension of Ptak duality to the non-locally-convex situation.

Discipline

Business

Research Areas

Operations Management

Publication

Commentationes Mathematicae

Volume

32

Issue

2

First Page

281

Last Page

286

ISSN

0010-2628

Publisher

Mathematical Institute of the Charles University